Rocky Mountain Journal of Mathematics

Pseudo-Convergence in Normed Linear Spaces

Teck-Cheong Lim

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 21, Number 3 (1991), 1057-1070.

Dates
First available in Project Euclid: 5 June 2007

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1181072929

Digital Object Identifier
doi:10.1216/rmjm/1181072929

Mathematical Reviews number (MathSciNet)
MR1138151

Zentralblatt MATH identifier
0895.47035

Keywords
Pseudo-convergence asymptotic center nonexpansive mapping

Citation

Lim, Teck-Cheong. Pseudo-Convergence in Normed Linear Spaces. Rocky Mountain J. Math. 21 (1991), no. 3, 1057--1070. doi:10.1216/rmjm/1181072929. https://projecteuclid.org/euclid.rmjm/1181072929


Export citation

References

  • K. Goebel, On a fixed point theorem for multivalued nonexpansive mappings, Ann. Univ. Mariae Curie-Sklodowska Sect. A 29 (1975), 69-72.
  • W.A. Kirk, Nonexpansive mappings in product spaces, set-valued mappings and $k$-uniform rotundity, Proc. Sympos. Pure Math. 45 (1986), Part 2, 51-64.
  • V. Klee, Convexity of Chebyshev sets, Math. Ann. 142 (1961), 292-304.
  • T.-C. Lim, Remarks on some fixed point theorems, Proc. Amer. Math. Soc. 60 (1976), 179-182.
  • --------, On fixed point stability for set valued contractive mappings with applications to generalized differential equations, J. Math. Anal. Appl. 110 (1985), 436-441.
  • --------, Asymptotic centers in $c_0$, $c$ and $m$, Contemp. Math. 18 (1983), 141-154.
  • --------, On asymptotic centers and fixed points of nonexpansive mappings, Canad. J. Math. 32 (1980), 421-430.
  • Z. Opial, Weak convergence of the sequence of successive approximations for nonexpansive mappings, Bull. Amer. Math. Soc. 73 (1967), 591-597.
  • S. Reich, Asymptotic behavior of contractions in Banach spaces, J. Math. Anal. Appl. 44 (1973), 57-70.
  • --------, Approximate selections, best approximations, fixed points, and invariant sets, J. Math. Anal. Appl. 62 (1978), 104-113.
  • --------, Product formulas, nonlinear semigroups, and accretive operators, J. Funct. Anal. 36 (1980), 147-168.
  • --------, Convergence, resolvent consistency, and the fixed point property for nonexpansive mappings, Contemp. Math. 18 (1983), 167-174.
  • V. Zizler, Banach spaces with differentiable norms, Comment. Math. Univ. Carolin. 9 (1968), 415-440.
  • --------, On some rotundity and smoothness properties of Banach spaces, Dissertationes Math. 87 (1971).